Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

$ 2\,000\,000$ Steiner triple systems of order $ 19$


Authors: D. R. Stinson and H. Ferch
Journal: Math. Comp. 44 (1985), 533-535
MSC: Primary 05B07
DOI: https://doi.org/10.1090/S0025-5718-1985-0777284-3
MathSciNet review: 777284
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a hill-climbing algorithm, we construct 2117600 Steiner triple systems of order 19. These are tested for isomorphism by means of invariants, and 2111276 are shown to be nonisomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B07

Retrieve articles in all journals with MSC: 05B07


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1985-0777284-3
Article copyright: © Copyright 1985 American Mathematical Society